# SDR UIEA2022052300527

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- Engine: Pwa PW4060
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Condition: Fault Message
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE  L & R  PRV  OPEN  & CLOSE  SWITCHES  DISAGREE  ( POST RUN-UP MESSAGE.  PERFORMED AIR SUPPLY CONTROL SYSTEM - BITE TEST IAW AMM 36-23-00. NO FAULTS NOTED, SYSTEM OK AT THIS TIME
